Record number :
2476557
Title of article :
Fixed point results for generalized Ө-contractions
Author/Authors :
Ahmad ، Jamshaid - University of Jeddah , Al-Mazrooei ، Abdullah E. - University of Jeddah , Cho ، Yeol Je - Gyeongsang National University , Yang ، Young-Oh - Jeju National University
Pages :
9
From page :
2350
To page :
2358
Abstract :
The aim of this paper is to extend the result of [M. Jleli, B. Samet, J. Inequal. Appl., 2014 (2014), 8 pages] by applying a simple condition on the function Ө. With this condition, we also prove some fixed point theorems for Suzuki-Berinde type Ө-contractions which generalize various results of literature. Finally, we give one example to illustrate the main results in this paper.
Keywords :
Complete metric space , Ө , contraction , Suzuki , Berinde type Ө , contraction , fixed point
Journal title :
Journal of Nonlinear Science and Applications
Serial Year :
2017
Link To Document :
بازگشت